A 22-year-old female asked:
taking zpak for bronchitis, developed mucusy, jelly-like watery stool. should this be a cause for concern? on 4th day of dosing, one more pill left
1 doctor answer
Dr. Lori Lange answered
Specializes in Family Medicine
Yes: Azithromycin is a long acting antibiotic. A Zpak lasts 10 days in your system. It can cause diarrhea, but if you have a true bacterial bronchitis should let your Doctor know so another antibiotic can be prescribed. If your feeling better maybe able to stop Zpak and heal up. Then you had a virus causing the Bronchitis and the Zpak was not helping anything. Just getting you a med side effect.
Answered on Jan 9, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!